# SDR 9JLA2650

- Difficulty date: May 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N800FL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258005
- Aircraft time: 11,542 hours, 9,509 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 1322ZMK3
- Condition: Intermittent
- Location: Airbrake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE AIRBRAKE INDICATOR WAS INOP.  REQUIRED SYSTEM TO BE DEFERRED.  TROUBLESHOT SYSTEM AND FOUND THE LT AIRBRAKE SWITCH TO BE INTERMITTENT.  REMOVED THE DEFECTIVE SWITCH AND INSTALLED A NEW SWITCH P/N 1322ZMK3.
